# SDR UALA2011072703832

- Difficulty date: July 26, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 62,599 hours, 23,002 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Filler
- Condition: Missing
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 3R SQUEAL.  LOWER FORWARD CORNER HAS LARGE CHUNK OF FILLER MISSING WHERE SILL MEETS FRAME.  FILL MISSING OFF OF SILL.  FILLED IN MISSING AREA WITH REN ADH 3002-14AB IAW AMM.  SMC ITEM CREATED TO SAND SMOOTH AFTER CURING.
